# SDR UALA2010032501005

- Difficulty date: March 24, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 68,340 hours, 19,892 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 23
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STATUS MSG - ELEV ASYM CAME ON DURING CLIMB WHILE HAND FLYING.  ELEVATOR ASY FAULT BALL ON M524 STAB TRIM-ELEV ASYM MODULE.  SWAPPED FROM LT TO RT MODULE POSITION AND FAULT FOLLOWED. UNABLE TO CLEAR ON ELEV CONTRL OPS CHK. REPLACED SAM MODULE.
